# SDR GUUA95252030211A

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 29,774 hours, 34,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED SMALL CRACK ON AIRSTAIR DOOR OUTER SKIN AROUND DOOR HANDLE.  DURING FURTHER INSPECTION DISCOVERED CORROSION ON OUTER AIRSTAIR DOOR SKIN REMOVED CORRODED OUTER SKIN AND CRACK AND INSTALLED FILLER AND DOUBLER REPAIR.
